# SDR AALA981858

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP SURFACE OF FLOORBEAM CORRODED AT STATION 312 RBL 44 INCHES.  CUT OUT CORROSION, TREATED AND PRIMED AREA.  INSTALLED DOUBLER REPAIR PER SRM 53-10-8 PAGE 49-53.  (M)
